| Model Number |
17950-225 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The driver has not returned for evaluation.Photographs were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tip of the driver sheared off during removal of a screw.
Additional Manufacturer Narrative
D4.Lot #: em49771.Primary udi # (b)(4).H4.11/17/2022.H11.Photographs were provided which confirm the event.Review of device history records showed no manufacturing or processing related irregularities.